Previous |  Up |  Next


Title: Some remarks on the metrical transitivity of invariant and quasi-invariant measures (English)
Author: Kirtadze, Aleks
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 49
Issue: 2
Year: 2008
Pages: 67-74
Category: math
MSC: 28A05
MSC: 28A35
MSC: 28D05
MSC: 28D15
MSC: 37A05
idZBL: Zbl 1181.28002
idMR: MR2515017
Date available: 2012-10-06T03:24:49Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_049-2008-2_6.pdf 1.317Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo